EconPapers    
Economics at your fingertips  
 

L1-rate of convergence of smoothed histogram

T. Bouezmarni, M. Mesfioui and J.M. Rolin

Statistics & Probability Letters, 2007, vol. 77, issue 14, 1497-1504

Abstract: We consider the smoothed histograms by gamma densities for an i.i.d. sample defined on the positive real line. Under sufficient conditions on the bandwidth and the density function, we obtain the asymptotic behavior, the lower and upper bound of the expected average absolute error of this estimator. The results of a simulation demonstrate the excellent performance of the gamma histogram.

Keywords: Asymptotic; properties; Smoothed; histograms; Nonparametric; density; estimation; L1-error (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(07)00121-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:77:y:2007:i:14:p:1497-1504

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:77:y:2007:i:14:p:1497-1504